Topologie/Informatique théorique
Automate parallèle à homotopie près (II)
[Concurrent process up to homotopy (II)]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 647-650.

One proves that the category of globular CW-complexes up to dihomotopy is equivalent to the category of flows up to weak dihomotopy. This theorem generalizes the classical theorem which states that the category of CW-complexes up to homotopy is equivalent to the category of topological spaces up to weak homotopy.

On démontre que la catégorie des CW-complexes globulaires à dihomotopie près est équivalente à la catégorie des flots à dihomotopie faible près. Ce théorème est une généralisation du théorème classique disant que la catégorie des CW-complexes modulo homotopie est équivalente à la catégorie des espaces topologiques modulo homotopie faible.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00119-5
Gaucher, Philippe 1

1 Institut de recherche mathématique avancée, ULP et CNRS, 7, rue René Descartes, 67084 Strasbourg cedex, France
@article{CRMATH_2003__336_8_647_0,
     author = {Gaucher, Philippe},
     title = {Automate parall\`ele \`a homotopie pr\`es {(II)}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {647--650},
     publisher = {Elsevier},
     volume = {336},
     number = {8},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00119-5},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00119-5/}
}
TY  - JOUR
AU  - Gaucher, Philippe
TI  - Automate parallèle à homotopie près (II)
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 647
EP  - 650
VL  - 336
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00119-5/
DO  - 10.1016/S1631-073X(03)00119-5
LA  - fr
ID  - CRMATH_2003__336_8_647_0
ER  - 
%0 Journal Article
%A Gaucher, Philippe
%T Automate parallèle à homotopie près (II)
%J Comptes Rendus. Mathématique
%D 2003
%P 647-650
%V 336
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00119-5/
%R 10.1016/S1631-073X(03)00119-5
%G fr
%F CRMATH_2003__336_8_647_0
Gaucher, Philippe. Automate parallèle à homotopie près (II). Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 647-650. doi : 10.1016/S1631-073X(03)00119-5. http://www.numdam.org/articles/10.1016/S1631-073X(03)00119-5/

[1] Gaucher, P. A convenient category for the homotopy theory of concurrency (2002) | arXiv

[2] P. Gaucher, Automate parallèle à homotopie près (I), Projet de note aux C. R. Acad. Sci. Paris, 2002

[3] Gaucher, P.; Goubault, E. Topological deformation of higher dimensional automata (2001 à paraître dans Homology, Homotopy and Applications) | arXiv

[4] P.S. Hirschhorn, Localization of model categories, October 2001, available at http://www-math.mit.edu/~psh/

[5] L.G. Lewis, The stable category and generalized thom spectra, Ph.D. thesis, University of Chicago, 1978

[6] Steenrod, N.E. A convenient category of topological spaces, Michigan Math. J., Volume 14 (1967), pp. 133-152

[7] Whitehead, G.W. Elements of Homotopy Theory, Springer-Verlag, New York, 1978

Cited by Sources: